I told my psychiatrist today that I just do not feel as if any dose or type of Seroquel works for me any longer. We had a long discussion, and the determination was made to put me on "Latuda", and to add "Vistaril" to my current doses of Valium. Hmm.
Had never heard of Latuda, & he said it was "fairly" new, so I simply hope I don't get any unwanted side effects from it.
As for the vistaril, it is working nicely in conjuction with the valium....
Earlier today I was plumb miserable. I am now at least relaxed...we'll just have to give the Latuda a bit of time to start working, if it is going to, and I sure as heck hope it does, cuz I think I've probably been on about every dang psych med in existence, with the exception of the "early ones" i.e., lithium & the like.
ANYONE HERE HAVING LUCK WITH LATUDA???? If so I'd really like to hear about it.
Also, if anyone is having difficulty with it, I'd like to know that as well.
I would also like to hear from someone who has been on Latuda longer than I have. I took Seroquel for 2 years and I am 1 1/2 sizes larger. I switched from Seroquel to Latuda about 2 months ago and I will run out of the free samples soon and will choose to get the full 90-day script at my next pdoc visit. My pdoc said she has had someone on it for a long time, I don't remember how long, and said I could take it indefinitely without any problems. I don't feel all that comfortable either with a medication that hasn't been around that long. Currently, I am taking Latuda and Lamotrigine (for depression) though I just had a bout of moderate depression and a couples days of SI, crying and laughing at the saddest thoughts and this mood I haven't had in a long time. I lowered my Lamotrigine from 300 mg to 200 mg about 3 weeks ago. I don't know if Latuda is doing anything for me or if it's just been one of those times that medications or adjustments don't work. I do not want to take more than 2 medications. I have a script of Benzotropine for the now and then twitching and restless side effects due to my taking anti-psychotics.
Latuda caused me to be restless that is now beginning to subside somewhat but the nausea continues and seemed to worsen with dose increases of which I am tolerating the 80 mg each evening well. I try to remember to take Latuda within 10 minutes after dinner so I don't have to eat again to avoid the nausea. I have not had any other side effects.
If you wouldn't mind, please let me know about your Latuda side effects and if it has any anti-depression or even hyper-manic value if you decide to take it. Thank you!
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.